# SDR UALA2011092705231

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 35,109 hours, 14,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Screw
- Condition: Loose
- Location: Trigger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O TRANSMIT TRIGGERON SIDESTICK LOOSE.  TIGHTENED SCREW SECURING TRIGGER.
